Alert archive / Michigan / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 56, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Sep 3, 2015, 3:32 PM EDT for Gratiot County, Montcalm County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2015, 3:32 PM EDT (19:32 UTC)
- Expired
- Sep 3, 2015, 4:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gratiot County, MI, Montcalm County, MI
The radar
The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1723 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
341
WUUS53 KGRR 031932
SVRGRR
MIC057-117-032015-
/O.NEW.KGRR.SV.W.0056.150903T1932Z-150903T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
332 PM EDT THU SEP 3 2015
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRATIOT COUNTY IN CENTRAL MICHIGAN...
NORTHEASTERN MONTCALM COUNTY IN CENTRAL MICHIGAN...
* UNTIL 415 PM EDT
* AT 331 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
EDMORE...MOVING EAST SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALMA... ITHACA... ST. LOUIS...
BRECKENRIDGE... SUMNER... VESTABURG...
RIVERDALE... ELM HALL... FOREST HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4341 8447 4316 8460 4333 8500 4347 8493
4347 8474
TIME...MOT...LOC 1931Z 287DEG 19KT 4339 8485
TORNADO...POSSIBLE
HAIL...<1.00IN
WIND...60MPH
$$
MEADEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 3:30 PM EDT, 2 minutes earlier.
Area forecast discussion, Sep 3, 3:30 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EDT THU SEP 3 2015 LATEST UPDATE... SYNOPSIS/SHORT TERM/LONG TERM/MARINE .SYNOPSIS... ISSUED AT 330 PM EDT THU SEP 3 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS LOWER MICHIGAN THROUGH SATURDAY. THE CLOUDS AND SHOWERS WILL HOLD HIGHS AROUND 80 FRIDAY BEFORE THE TEMPERATURE CLIMBS BACK TO THE MID 80S FOR THE REMAINDER OF THE HOLIDAY WEEKEND. COOLER WEATHER IS EXPECTED BY THE MIDDLE OF NEXT WEEK. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 330 PM EDT THU SEP 3 2015 FORECAST CONCERNS DEAL WITH THE CONVECTIVE POTENTIAL THROUGH SATURDAY. RADAR IMAGERY SHOWS A COUPLE OF BROKEN LINES OF CONVECTION. THE FIRST EXTENDS FROM MOUNT PLEASANT WEST TO NEWAYGO COUNTY. THE SECOND IS FARTHER SOUTH FROM NEAR ST JOHNS TO MIDDLEVILLE. THE SOUTHERN LINE APPEARS TO BE NEAR A WEAK COLD FRONT THAT IS WASHING OUT. FARTHER NORTH A WELL DEFINED CIRCULATION ASSOCIATED WITH AN UPPER LOW THAT WILL LINGER OVER LOWER MICHIGAN THROUGH SATURDAY. SBCAPE AROUND 2500 J/KG COUPLED WITH SHEAR AROUND 30 KTS IS ENABLING A FEW STORMS TO BECOME ORGANIZED. AS THE SUN SETS WE/LL LOSE SOME INSTABILITY AND THE CONVECTION SHOULD WANE A BIT. HOWEVER THE UPPER LOW/TROUGH WILL LINGER OVER THE CWA THROUGH SATURDAY. SHEAR VALUES AROUND 15KTS ARE PROGD FRIDAY ACROSS THE CWA SO WE DON/T ANTICIPATE SVR STORMS BUT CAN'T RULE OUT A STRONG ONE OR TWO DUE TO DECENT INSTABILITY. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 330 PM EDT THU SEP 3 2015 IMPACT WEATHER IN THE EXTENDED PERIOD CENTERS AROUND THE SLOW MOVING FRONT THAT MAY BRING COPIOUS RAINS FROM MONDAY TO EARLY WEDNESDAY. ONLY A FEW TWEAKS WERE MADE TO THE BLENDED FORECAST...MAINLY TO SLOW THE FRONT DOWN A BIT EARLY IN THE WEEK PER THE SLOWER 12Z ECMWF THEN END THE CHANCE FOR POPS LATE WEDNESDAY WHICH THE 12Z GUIDANCE AGREES ON. GIVEN THE LONG DURATION AND HIGH PWATS...WOULD NOT BE SURPRISED TO SEE WIDESPREAD 2 TO 3 INCH RAINFALL FROM MONDAY TO EARLY WEDNESDAY. TEMPERATURES ON MONDAY WILL BE TRICKY AS HIGH COULD BE ANYWHERE FROM AROUND 80 TO NEAR 90 DEPENDING ON HOW EXTENSIVE THE CLOUDS ARE. WENT MIDDLE OF THE ROAD FOR NOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 204 PM EDT THU SEP 3 2015 CONDITIONS THIS AFTERNOON WILL BE VARIABLE AS THUNDERSTORMS WITH HEAVY DOWNPOURS MOVE THROUGH BRINGING PERIODS OF MVFR AND IFR. MOST OF THE TIME IT WILL BE VFR. THEN WIDESPREAD FOG IS EXPECTED OVERNIGHT WITH IFR CONDITIONS EXPECTED AFTER 06Z. && .MARINE... ISSUED AT 330 PM EDT THU SEP 3 2015 WINDS AND WAVES WILL REMAIN ON THE LIGHT SIDE TONIGHT AND FRIDAY DUE TO THE WEAK PRESSURE GRADIENT. LIGHT NORTH WINDS TONIGHT WILL BECOME ONSHORE FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY. && .HYDROLOGY... ISSUED AT 1110 AM EDT THU SEP 3 2015 NO IMMEDIATE CONCERNS TO BE AWARE OF TODAY REGARDING RIVER FLOODING. HEAVY RAINFALL ASSOCIATED WITH THUNDERSTORM ACTIVITY WILL QUICKLY PASS THROUGH THE AREA THIS MORNING AND THROUGH EARLY AFTERNOON. PONDING MAY OCCUR ON ROADWAYS AND LOW LYING AREAS IN AND AROUND THE HEAVIER RAINFALL. MUCH OF THE HEAVIER ACTIVITY WILL VACATE THE REGION BY MID AFTERNOON. THE NEXT 7 DAYS REMAINS ACTIVE AND INCLUDES MULTIPLE CHANCES FOR RAIN. 7 DAY AREA AVERAGE RAINFALL OF ONE TO TWO INCHES IS POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN THE VICINITY OF THUNDERSTORMS. RECENT DRY WEATHER AND LOW RIVER LEVELS...COUPLED WITH THE PIECEWISE FASHION OF THE RAINFALL...SHOULD ALLOW FOR THE GROUND TO SOAK UP MUCH OF THE ONSET OF MOISTURE. RUNOFF THEREAFTER IS LIKELY TO BE HANDLED WELL BY RIVERS...AS THEY HAVE PLENTY OF ROOM TO TAKE ON ADDITIONAL WATER. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...04 SHORT TERM...04 LONG TERM...OSTUNO AVIATION...OSTUNO HYDROLOGY...JAM MARINE...04
Hazardous weather outlook, Sep 3, 3:54 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 354 AM EDT THU SEP 3 2015 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 040800- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 354 AM EDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE FORECASTED INTO TONIGHT. LOCALLY HEAVY RAIN COULD LEAD TO URBAN AND POOR DRAINAGE FLOODING WHERE STORMS PERSIST. ANY SEVERE WEATHER IS EXPECTED TO STAY ISOLATED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN RISKS. CLOUD TO GROUND LIGHTING STRIKES WILL ALSO LEAD TO HAZARDOUS CONDITIONS. LOCALLY DENSE FOG WILL BE POSSIBLE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW THUNDERSTORMS ARE POSSIBLE INTO EARLY NEXT WEEK. AT THIS POINT SEVERE WEATHER LOOKS UNLIKELY. THE MAIN FORECASTED RISKS ARE LOCALLY HEAVY RAIN AND CLOUD TO GROUND LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 3, 10:28 AM EDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1028 AM EDT THU SEP 3 2015 MIZ052-031530- GRATIOT MI- 1028 AM EDT THU SEP 3 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 1028 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRECKENRIDGE...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRECKENRIDGE... WHEELER... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4333 8457 4347 8456 4347 8437 4331 8437 TIME...MOT...LOC 1428Z 262DEG 31KT 4343 8445 MEADE
Local storm report, Sep 3, 10:32 AM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EDT THU SEP 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HEAVY RAIN 3 W HOWARD CITY 43.40N 85.53W
09/03/2015 M1.50 INCH MONTCALM MI PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA
&&
JAMSpecial weather statement, Sep 3, 10:36 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1036 AM EDT THU SEP 3 2015 MIZ058-031530- IONIA MI- 1036 AM EDT THU SEP 3 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 1035 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER SARANAC...MOVING EAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... IONIA... BELDING... PORTLAND... LAKE ODESSA... SARANAC... ORLEANS... SEBEWA... LYONS... MUIR... MULLIKEN... PEWAMO... HUBBARDSTON... CLARKSVILLE... SMYRNA... PALO... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4277 8484 4277 8531 4312 8531 4312 8484 TIME...MOT...LOC 1435Z 266DEG 30KT 4296 8524 MEADE
Special weather statement, Sep 3, 11:34 AM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1134 AM EDT THU SEP 3 2015
MIZ058-059-066-067-031630-
INGHAM MI-EATON MI-CLINTON MI-IONIA MI-
1134 AM EDT THU SEP 3 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 1133 AM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PORTLAND TO 8 MILES EAST OF
LAKE ODESSA...AND MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE
LIMBS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LANSING... CHARLOTTE... MASON...
PORTLAND... WAVERLY... HASLETT...
EAST LANSING... GRAND LEDGE... WILLIAMSTON...
POTTERVILLE... NASHVILLE... EDGEMONT PARK...
DEWITT... DIMONDALE... SEBEWA...
VERMONTVILLE... SUNFIELD... MULLIKEN...
EAGLE... GRESHAM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4258 8432 4259 8508 4273 8507 4292 8490
4293 8437 4278 8436 4278 8416
TIME...MOT...LOC 1533Z 274DEG 25KT 4286 8488 4275 8498
MEADESpecial weather statement, Sep 3, 3:12 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 PM EDT THU SEP 3 2015 MIZ058-059-065-066-032015- EATON MI-CLINTON MI-IONIA MI-BARRY MI- 312 PM EDT THU SEP 3 2015 ...SIGNIFICANT WEATHER ADVISORY... AT 312 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE ODESSA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HASTINGS... WAVERLY... GRAND LEDGE... POTTERVILLE... LAKE ODESSA... DIMONDALE... SEBEWA... VERMONTVILLE... SUNFIELD... MULLIKEN... WOODLAND... EAGLE... GRESHAM... WACOUSTA... WOODBURY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4265 8529 4283 8527 4283 8463 4257 8466 TIME...MOT...LOC 1912Z 274DEG 24KT 4274 8518 MEADE
Special weather statement, Sep 3, 3:22 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
322 PM EDT THU SEP 3 2015
MIZ051-052-032015-
GRATIOT MI-MONTCALM MI-
322 PM EDT THU SEP 3 2015
...SIGNIFICANT WEATHER ADVISORY...
AT 322 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF EDMORE...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALMA... ITHACA... ST. LOUIS...
BRECKENRIDGE... WHEELER... SUMNER...
VESTABURG... CEDAR LAKE... RIVERDALE...
ELM HALL... FOREST HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4316 8456 4335 8503 4347 8496 4346 8437
4342 8437
TIME...MOT...LOC 1922Z 291DEG 13KT 4341 8489
MEADEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 10:50 PM EDT | Special Weather Statement | GRR | Allegan | 55 min |
| Sep 3, 12:54 AM EDT | Special Weather Statement | GRR | Ottawa | 66 min |
| Sep 3, 1:16 AM EDT | Severe Thunderstorm Warning | GRR | Kent, Ottawa | 30 min |
| Sep 3, 5:48 AM EDT | Special Weather Statement | GRR | Mason | 87 min |
| Sep 3, 7:08 AM EDT | Special Weather Statement | GRR | Lake, Osceola | 67 min |
| Sep 3, 7:27 AM EDT | Severe Thunderstorm Warning | GRR | Lake, Mecosta, Newaygo, Osceola | 63 min |
| Sep 3, 8:09 AM EDT | Special Weather Statement | GRR | Clare, Isabella, Mecosta | 66 min |
| Sep 3, 8:41 AM EDT | Special Weather Statement | GRR | Montcalm | 64 min |
| Sep 3, 9:46 AM EDT | Special Weather Statement | GRR | Gratiot | 59 min |
| Sep 3, 10:18 AM EDT | Special Weather Statement | GRR | Kent | 57 min |
| Sep 3, 10:28 AM EDT | Special Weather Statement | GRR | Gratiot | 62 min |
| Sep 3, 10:36 AM EDT | Special Weather Statement | GRR | Ionia | 54 min |
| Sep 3, 11:34 AM EDT | Special Weather Statement | GRR | Eaton, Ingham | 56 min |
| Sep 3, 3:12 PM EDT | Special Weather Statement | GRR | Eaton | 63 min |
| Sep 3, 3:22 PM EDT | Special Weather Statement | GRR | Gratiot | 53 min |
| Sep 3, 3:54 PM EDT | Severe Thunderstorm Warning | GRR | Barry, Clinton, Eaton, Ingham | 51 min |
| Sep 3, 4:09 PM EDT | Severe Thunderstorm Warning | GRR | Gratiot, Montcalm | 51 min |
| Sep 3, 4:42 PM EDT | Areal Flood Advisory | GRR | Gratiot | 11 hr |
| Sep 3, 4:58 PM EDT | Areal Flood Advisory | GRR | Eaton, Ingham | 2 hr |
| Sep 3, 5:04 PM EDT | Special Weather Statement | GRR | Ingham, Jackson | 41 min |
| Sep 3, 5:10 PM EDT | Special Weather Statement | GRR | Clinton, Ionia | 65 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.